# SDR USAA2010021590358

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 35,671 hours, 13,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - SAN - EEL - R1 DOOR GALLEY EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT LENS COVER.
